Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3808
Título: Automorphisms of partial endomorphism semigroups
Autor: Araújo, João
Fernandes, Vítor H.
Jesus, Manuel M.
Maltcev, V.
Mitchell, James D.
Palavras-chave: Automorphisms
Endomorphism semigroups
Relations
Data: 2011
Citação: Araújo, João [et al.] - Automorphisms of partial endomorphism semigroups. "Publicationes Mathematicae Debrecen" [Em linha]. ISSN 0033-3883. Vol. 79, nº 1-2 (2011), p. 1-17
Resumo: In this paper we propose a general recipe for calculating the automorphism groups of semigroups consisting of partial endomorphisms of relational structures with a single m-ary relation for any m 2 N over a finite set. We use this recipe to determine the automorphism groups of the following semigroups:the full transformation semigroup, the partial transformation semigroup, and the symmetric inverse semigroup, and their wreath products, partial endomorphisms of partially ordered sets, the full spectrum of semigroups of partial mappings preserving or reversing a linear or circular order. We also determine the automorphism groups of the so-called Madhaven semigroups as an application of the methods developed herein.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3808
ISSN: 0033-3883
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2011Automorphisms.pdf473,19 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.